Advanced search
Start date
Related content
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)


Full text
Abadie, F. [1] ; Dokuchaev, M. [2] ; Exel, R. [3] ; Simon, J. J. [4]
Total Authors: 4
[1] Univ Republica, Fac Ciencias, Ctr Matemat, Igua 4225, Montevideo 11400 - Uruguay
[2] Univ Sao Paulo, Inst Matemat & Estat, BR-05508090 Sao Paulo, SP - Brazil
[3] Univ Fed Santa Catarina, Dept Matemat, BR-88040900 Florianopolis, SC - Brazil
[4] Univ Murcia, Dept Matemat, E-30071 Murcia - Spain
Total Affiliations: 4
Document type: Journal article
Source: Transactions of the American Mathematical Society; v. 368, n. 7, p. 4957-4992, JUL 2016.
Web of Science Citations: 3

We consider a large class of partial actions of groups on rings, called regular, which contains all s-unital partial actions as well as all partial actions on C{*}-algebras. For them the notion of Morita equivalence is introduced, and it is shown that any regular partial action is Morita equivalent to a globalizable one and that the globalization is essentially unique. It is also proved that Morita equivalent s-unital partial actions on rings with orthogonal local units are stably isomorphic. In addition, we show that Morita equivalent s-unital partial actions on commutative rings must be isomorphic, and an analogous result for C{*}-algebras is also established. (AU)

FAPESP's process: 09/52665-0 - Groups, rings and algebras: interactions and applications
Grantee:Francisco Cesar Polcino Milies
Support type: Research Projects - Thematic Grants